MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6725127090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.2 events were reported for this quarter.1 event suggests the bur broke as a result of contact with a metal object.1 device was not available to stryker for evaluation.No further evaluation was possible.Additional information: 2 devices were labelled for single-use.2 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the devices broke during a total knee procedure.There was patient involvement.There was no patient impact.

Brand Name
PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 90MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8001663
Report Number0001811755-2018-01784
Device Sequence Number13801662
Product Code HWE
UDI-Device Identifier07613327143751
UDI-Public07613327143751
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6725127090
Device Lot NumberE2015055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1